# SDR C2XA04SH013

- Difficulty date: January 9, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N11544
- Make and model: Emb EMB-145LR
- Aircraft serial: 145557
- Aircraft time: 4,492 hours, 3,490 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Firewall
- Part number: 14547494403
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C CHECK THE APU FIREWALL WAS FOUND TO BE CRACKED AT THE UPPER RT MOUNT.  MAINTENANCE REMOVED AND REPLACED THE APU FIREWALL IAW EA 5340-01016.  THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
